# SDR VNAA202008049994

- Difficulty date: August 4, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 12,448 hours, 11,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI BY, FS 349-364 INTERCOSTAL AT LBL 3 CORRODED AROUND LIGHTING HOLES STRG 27L.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL SH670-32075-3 IAW CRJ 900 SRMS 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
